RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 4, Pages 808–816 (Mi tvp5208)  

Short Communications

Maximum likelihood method in de Finetti's theorem

L. E. Melkumovaa, S. Ya. Shatskikhb

a Mercury Development, Samara
b Samara National Research University

Abstract: De Finetti's theorem states that the elements of an infinite exchangeable sequence of random variables are conditionally independent and identically distributed relative to some random variable (or a sigma-algebra generated by that random variable). In this work, we construct this random variable using the maximum likelihood method.

Keywords: de Finetti's theorem, conditional independence, maximum likelihood estimate, sufficient statistic, Gaussian measures on Hilbert spaces.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-41-630-676
16-01-00184А


DOI: https://doi.org/10.4213/tvp5208

Full text: PDF file (422 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:4, 657–663

Bibliographic databases:

Received: 27.12.2017
Revised: 12.09.2018
Accepted:12.09.2018

Citation: L. E. Melkumova, S. Ya. Shatskikh, “Maximum likelihood method in de Finetti's theorem”, Teor. Veroyatnost. i Primenen., 63:4 (2018), 808–816; Theory Probab. Appl., 63:4 (2019), 657–663

Citation in format AMSBIB
\Bibitem{MelSha18}
\by L.~E.~Melkumova, S.~Ya.~Shatskikh
\paper Maximum likelihood method in de Finetti's theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 4
\pages 808--816
\mathnet{http://mi.mathnet.ru/tvp5208}
\crossref{https://doi.org/10.4213/tvp5208}
\elib{http://elibrary.ru/item.asp?id=36361418}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 4
\pages 657--663
\crossref{https://doi.org/10.1137/S0040585X97T989313}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457756800010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064709356}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5208
  • https://doi.org/10.4213/tvp5208
  • http://mi.mathnet.ru/eng/tvp/v63/i4/p808

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:120
    References:13
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019